Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have GERD, neck pain, heaviness in chest, twitching in lips. Taken Zantac, lanzap, amoxicillin. What is wrong?

I was told i have moderate GERD. I took zantac and lanzap before. still on lanzap. still having weired feelings in my neck hwavyness in my chest and stomach. i went to the doctor, now i'm on two antibiotics (Clarithromycin and amoxicillin plus the lanzap) im still feeling sick head aches burning in my breast, chest and sometimes stomach. i'm worried about it and i think im now stressed my head is heavy at times feel spaced out recently i realized a heaviness in my legs sometimes i feel like im just going to die i also feel nervous sometimes, twitching on the right corner of my lips and even other part of my body like my leg or hand (a little feeling like its jumping) my blood pressure is always normal even when i have the heaviness in my head. the top number for quite some time now is 30. I am a female, age 28. i'm tired of going to the doctors very confuse. (i did c-scan on my chest, tyroid test, a cat scan on my head in 2009, and the barium meal which shows i have the reflux i also did two heart test because my heart was racing at one point and i was told my heart is ok. i really cannot concentrate on anything for too long right now i feel so down. need help
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C. M. C.
Sure there is gastritis and mind it that is very common in Indians so please need not to worry at all.
Your's problems are that you feeling heavyness in chest, in stomach. Feeling headache, legs are heavy and little bit confusion.
Please note that these type of reflux oesophagitis ( heaviness in chest ) don't treated with simple treatment by a physician so you should also take an advice psychiatrist.
As far as concerned about many tests and examinations you have gone through, this will give you some booster that nothing is wrong in your case.
First of all not that every thing which we wants not happens in same as we require so adjust according to situations and you feel relax.
2nd point is that different type of persons have different type of pain threshold i.e. one can feel very less pain while others feel very high pain.
In this way be happy and see the beauty of world. Good luck. Dr. HET.
Answered: Thu, 11 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You are treated for H.pylori infection / in addition to the hiatus hernia. Good

Rest of your symptoms are unlikely to be from it and point to the possibility of ANXIETY and/or DEPRESSION. You need and you will benefit greatly from PSYCHIATRIC ASSESSMENT and ASSISTANCE. Discuss with your doctor and get referred...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor